Ask Your Health Question and Get an Answer ASAP
You might start with your primary care doctor to begin checking into your symptom. There are some different directions that this could go.
Cushing's syndrome is due to an over-production of cortisol. This can produce muscle wasting.Similarly if you took steroids for some reasson then this may do it.
what are some reasons that might be the cause for this?
Certain muscle diseases can lead to muscle tissue loss and weakness.
I've never taken anything
Neuromuscular disease such as muscular dystrophy is a potential cause.
Do you have any muscle pain?
I can actually see my legs begin to shrink and loose skin on my forearms
I would recommend that you start with either family medicine or internal medicien but depending on results it could lead to needing to see an endocrinologist(in the case of Cushing's) or a neurologist or potentially a rheumatologist.
To some extent you may be seeing some age related changes...
okay, thank you
You are very welcome!
If you have further questions then let me know. I will be happy to get back with you if you have others. If my answer has been helpful and to your satisfaction then please remember to press the "ACCEPT" button. Thank You and Best Regards,
Anthony Bray MD